# SDR CA040321003

- Difficulty date: January 13, 2004
- Submitted: July 22, 2004
- Operation: General aviation
- Make and model: Cndair CL6002B19
- Engine: Ge CF341A
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Part number: NP1393225
- Part serial: 03169H6670
- Condition: Failed
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

(CAN) THE LEFT SIDE WINDOW HAD SHATTERED.  AN EMERGENCY DESCENT WAS TAKEN.THE REMAINDER OF THE FLIGHT, APPROACH AND LANDING WERE UNEVENTFUL. THE WINDOW WAS REPLACED. THE WINDOW IS OLDER VERSION.
